RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 105, 11 pages (Mi sigma782)  

This article is cited in 1 scientific paper (total in 1 paper)

Separation of Variables and Contractions on Two-Dimensional Hyperboloid

Ernie Kalninsa, George S. Pogosyanbc, Alexander Yakhnoc

a Department of Mathematics, University of Waikato, Hamilton, New Zealand
b International Center for Advanced Studies, Yerevan State University, A. Manougian 1, Yerevan, 0025, Armenia
c Departamento de Matemáticas, CUCEI, Universidad de Guadalajara, Jalisco, Mexico

Abstract: In this paper analytic contractions have been established in the $R\to\infty$ contraction limit for exactly solvable basis functions of the Helmholtz equation on the two-dimensional two-sheeted hyperboloid. As a consequence we present some new asymptotic formulae.

Keywords: analytic contraction; separation of variables; Lie group; Helmholtz equation

DOI: https://doi.org/10.3842/SIGMA.2012.105

Full text: PDF file (334 kB)
Full text: http://emis.mi.ras.ru/.../105
References: PDF file   HTML file

Bibliographic databases:

MSC: 70H06; 35J05
Received: August 9, 2012; in final form December 19, 2012; Published online December 26, 2012
Language:

Citation: Ernie Kalnins, George S. Pogosyan, Alexander Yakhno, “Separation of Variables and Contractions on Two-Dimensional Hyperboloid”, SIGMA, 8 (2012), 105, 11 pp.

Citation in format AMSBIB
\Bibitem{KalPogYak12}
\by Ernie~Kalnins, George~S.~Pogosyan, Alexander~Yakhno
\paper Separation of Variables and Contractions on Two-Dimensional Hyperboloid
\jour SIGMA
\yr 2012
\vol 8
\papernumber 105
\totalpages 11
\mathnet{http://mi.mathnet.ru/sigma782}
\crossref{https://doi.org/10.3842/SIGMA.2012.105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312649300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871819024}


Linking options:
  • http://mi.mathnet.ru/eng/sigma782
  • http://mi.mathnet.ru/eng/sigma/v8/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pogosyan G.S. Yakhno A., “Separations of Variables and Analytic Contractions on Two-Dimensional Hyperboloids”, Phys. Part. Nuclei, 50:2 (2019), 87–140  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:148
    Full text:29
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019